@article{IM2_2024_88_6_a5,
author = {V. P. Grishukhin},
title = {Superposition of layers of cubic lattice},
journal = {Izvestiya. Mathematics},
pages = {1138--1153},
year = {2024},
volume = {88},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2024_88_6_a5/}
}
V. P. Grishukhin. Superposition of layers of cubic lattice. Izvestiya. Mathematics, Tome 88 (2024) no. 6, pp. 1138-1153. http://geodesic.mathdoc.fr/item/IM2_2024_88_6_a5/
[1] V. P. Grishukhin, “Layer superposition of the root lattice $A_n$”, Math. Notes, 109:2 (2021), 218–230 | DOI
[2] N. P. Dolbilin, “Properties of faces of parallelohedra”, Proc. Steklov Inst. Math., 266:1 (2009), 105–119 | DOI
[3] B. Delaunay, “Sur la partition régulière de l'espace à 4 dimensions. Première partie”, Bull. Acad. Sciences de l'URSS. VII série, 1929, no. 1, 79–110 | Zbl
[4] B. N. Delone, “Geometry of positive quadratic forms. Part II”, Uspekhi Mat. Nauk, 1938, no. 4, 102–164 (Russian)
[5] E. P. Baranovskiĭ, “Partitioning of Euclidean spaces into $L$-polytopes of some perfect lattices”, Proc. Steklov Inst. Math., 196 (1992), 29–51
[6] G. F. Voronoi, “Nouvelles applications des paramètres continus à là théorie des formes quadratiques. Deuxième mémoire. Recherches sur les parallélloèdres primitifs”, J. Reine Angew. Math., 1908:134 (1908), 198–287 ; 1909:136 (1909), 67–182 | DOI | MR | Zbl | DOI | MR | Zbl
[7] S. S. Ryshkov, “A direct geometric description of the $n$-dimensional Voronoi parallelohedra of second type”, Russian Math. Surveys, 54:1 (1999), 264–265 | DOI
[8] S. S. Ryshkov and E. P. Baranovskii, “$C$-types of $n$-dimensional lattices and 5-dimensional primitive parallelohedra (with application to the theory of coverings)”, Proc. Steklov Inst. Math., 137 (1976), 1–140
[9] V. Danilov and V. Grishukhin, “Maximal unimodular systems of vectors”, European J. Combin., 20:6 (1999), 507–526 | DOI | MR | Zbl
[10] V. P. Grishukhin, “Parallelohedra defined by quadratic forms”, Proc. Steklov Inst. Math., 288 (2015), 81–93 | DOI
[11] M. Dutour Sikirić and V. Grishukhun, “Zonotopes and parallelotopes”, Southeast Asian Bull. Math., 41:2 (2017), 197–207 | MR | Zbl
[12] M. Deza and V. P. Grishukhin, “More about the 52 four-dimensional parallelotopes”, Taiwanese J. Math., 12:4 (2008), 901–916 | DOI | MR | Zbl
[13] J. H. Conway, The sensual (quadratic) form, Carus Math. Monogr., 26, Math. Assoc. America, Washington, DC, 1997 | MR | Zbl